# SDR AALA202401026117

- Difficulty date: December 27, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 51,692 hours, 25,942 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MUST, DIRTY, OILY SMELL AFTER APPLICATION OF THRUST DURING TAKEOFF IN PHL. SMELL PERSISTED THROUGHOUT THE FLIGHT. WE DEPARTED PHL IN HEAVY RAIN.   (OPEN)
